# SDR ASAA2024032748691

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,663 hours, 16,822 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 ENTRY DOOR WONT STAY OPEN. GROUNDED - YES. (RESOLVED ON W/O: 1995171 TASKCARD: N/R-00001 ) CLEANED AND LUBE L2 DOOR GUST LOCK MECHANISM, OPENED AND CLOSED L2 DOOR SEVERAL TIMES REF AMM 52-13-00, OPS CHECK GOOD NO DEFCETS NOTED AT THIS TIME. NO HISTORY IN LAST 90 DAYS, THIS CLEARS MCT DEFERRAL SEAMC JOE NOTIFIED.
